# SDR CALA2014032790705

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,521 hours, 28,036 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Cap
- Condition: Missing
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER INDICATION LIGHT BROKEN.  REPLACED MISSING LIGHT CAP.  GROUND POWER NOT IN USE, CHECKED GOOD.
